CSpace
J-Hermitian determinantal point processes: balanced rigidity and balanced Palm equivalence
Bufetov, Alexander I.; Qiu, Yanqi
2018
Source PublicationMATHEMATISCHE ANNALEN
Volume371Issue:2019-01-02Pages:127
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33767
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Bufetov, Alexander I.,Qiu, Yanqi. J-Hermitian determinantal point processes: balanced rigidity and balanced Palm equivalence[J]. MATHEMATISCHE ANNALEN,2018,371(2019-01-02):127.
APA Bufetov, Alexander I.,&Qiu, Yanqi.(2018).J-Hermitian determinantal point processes: balanced rigidity and balanced Palm equivalence.MATHEMATISCHE ANNALEN,371(2019-01-02),127.
MLA Bufetov, Alexander I.,et al."J-Hermitian determinantal point processes: balanced rigidity and balanced Palm equivalence".MATHEMATISCHE ANNALEN 371.2019-01-02(2018):127.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Bufetov, Alexander I.]'s Articles
[Qiu, Yanqi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Bufetov, Alexander I.]'s Articles
[Qiu, Yanqi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Bufetov, Alexander I.]'s Articles
[Qiu, Yanqi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.